Über zwei Gitterpunktprobleme

A. Walfisz

Mathematische Annalen (1926)

  • Volume: 95, page 69-83
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Walfisz, A.. "Über zwei Gitterpunktprobleme." Mathematische Annalen 95 (1926): 69-83. <http://eudml.org/doc/159115>.

author = {Walfisz, A.},
journal = {Mathematische Annalen},
language = {ger},
pages = {69-83},
title = {Über zwei Gitterpunktprobleme},
url = {http://eudml.org/doc/159115},
volume = {95},
year = {1926},

AU - Walfisz, A.
TI - Über zwei Gitterpunktprobleme
JO - Mathematische Annalen
PY - 1926
VL - 95
SP - 69
EP - 83
LA - ger
UR - http://eudml.org/doc/159115
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.